Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of David J. Sivakoff    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. R. Durrett, J.P. Gleeson, A. Lloyd, P.J. Mucha, F. Shi, D. Sivakoff, J. Socolar, C. Varghese, Graph fission in an evolving voter model, PNAS, vol. 109 no. 10 (March 6, 2012), pp. 3682-3687

Papers Submitted

  1. C.D. Brummitt, S. Chatterjee, P.S. Dey, D. Sivakoff, Jigsaw percolation: What social networks can collaboratively solve a puzzle? (2012) [arXiv:1207.1927]
  2. J. Gravner, C. Hoffman, J. Pfeiffer, D. Sivakoff, Bootstrap percolation on the Hamming torus (2012) [arxiv:1202.5351]
  3. D. Sivakoff, Contact process on random graphs with communities (2012) [arXiv:1210.3434]
  4. D. Sivakoff, Emergence of a Giant Component in Random Site Subgraphs of a d-Dimensional Hamming Torus (2011) [arXiv:1001.1007v2]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320